Boaz Tsaban
Boaz Tsaban
Professor of Mathematics, Bar Ilan University
確認したメール アドレス: math.biu.ac.il - ホームページ
タイトル
引用先
引用先
Some new directions in infinite-combinatorial topology
B Tsaban
Set Theory, 225-255, 2006
912006
The combinatorics of Borel covers
M Scheepers, B Tsaban
Topology and its Applications 121 (3), 357-382, 2002
782002
Length-based conjugacy search in the Braid group
D Garber, S Kaplan, M Teicher, B Tsaban, U Vishne
Contemporary Mathematics 418, 75-87, 2006
74*2006
Efficient linear feedback shift registers with maximal period
B Tsaban, U Vishne
Finite Fields and their Applications 8, 256-267, 2002
672002
Probabilistic solutions of equations in the braid group
D Garber, S Kaplan, M Teicher, B Tsaban, U Vishne
Advances in Applied Mathematics 35 (3), 323-334, 2005
662005
Scales, fields, and a problem of Hurewicz
B Tsaban, L Zdomsky
Journal of the European Mathematical Society 10, 837-866, 2008
60*2008
Polynomial-time solutions of computational problems in noncommutative-algebraic cryptography
B Tsaban
Journal of Cryptology 28 (3), 601-622, 2015
592015
Hereditary topological diagonalizations and the Menger-Hurewicz Conjectures
T Bartoszyński, B Tsaban
Proceedings of the American Mathematical Society 134 (2), 605-615, 2006
552006
Menger’s and Hurewicz’s Problems: Solutions from “The Book” and refinements
B Tsaban
Contemporary Mathematics 533, 211-226, 2011
442011
Cryptanalysis of SP networks with partial non-linear layers
A Bar-On, I Dinur, O Dunkelman, V Lallemand, N Keller, B Tsaban
Annual International Conference on the Theory and Applications of …, 2015
41*2015
Guaranteeing the diversity of number generators
A Shamir, B Tsaban
Information and Computation 171 (2), 350-363, 2001
392001
Hereditarily Hurewicz spaces and Arhangel'skii sheaf amalgamations
B Tsaban, L Zdomskyy
Journal of the European Mathematical Society 12, 353-372, 2012
382012
Selection principles and the minimal tower problem
B Tsaban
Note di Matematica 22, 53-81, 2003
38*2003
Linear 𝜎-additivity and some applications
T Orenshtein, B Tsaban
Transactions of the American Mathematical Society 363 (7), 3621-3637, 2011
342011
Short expressions of permutations as products and cryptanalysis of the Algebraic Eraser
A Kalka, M Teicher, B Tsaban
Advances in Applied Mathematics 49 (1), 57-76, 2012
33*2012
Length-based cryptanalysis: the case of Thompson's group
D Ruinskiy, A Shamir, B Tsaban
Journal of Mathematical Cryptology 1 (4), 359-372, 2007
312007
Selection principles in mathematics: A milestone of open problems
B Tsaban
arXiv preprint math/0312182, 2003
312003
Additivity properties of topological diagonalizations
T Bartoszynski, S Shelah, B Tsaban
Journal of Symbolic Logic, 1254-1260, 2003
292003
Strong γ-sets and other singular spaces
B Tsaban
Topology and its Applications 153 (4), 620-639, 2005
282005
On the Pytkeev property in spaces of continuous functions (II)
B Tsaban, L Zdomskyy
Houston Journal of Mathematics 35, 563-571, 2009
272009
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20